Live updates

Acne drug worry

A teenager who was in hospital with depression after taking an acne drug says it should no longer be prescribed. Nine months after she started taking RoAccutane, Emma Fox collapsed and was left bed-ridden for weeks.

The company that makes the drug insists there is no definitive link between it and severe mood swings. But Emma and her mother say it's dangerous.

Teenager calls for acne drug ban

A teenager who was hospitalised for nine months with depression after taking an acne drug says it should no longer be prescribed.

Emma Fox, who lives near Newark, collapsed in 2009 after taking a course of RoAccutane

It's taken more than three years, following a lengthy spell in a specialist hospital, for her to fully recover. The company that makes the drug insists there is no definitive link between it and severe mood swings. But Emma and her mother, Carolyn, say it's dangerous.

Advertisement